# SDR IPXA2016052103644

- Difficulty date: May 6, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- Aircraft time: 28,624 hours, 4,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65B123934
- Condition: Broken
- Location: Bs 1220
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D1, DAMAGE ON ANGLE OF M/D FLOOR STRUCTURE AT BS 1220 , LBL 117.4.  REPAIR IAW SRID 3-3558476691.
